I have been diagnosed with gerd. I have reflux constantly with pain. And now my stool has been being charcoal grey in color for the last couple of weeks of and on. Could I have something else wrong causing this and my acid reflux?
It is possible that you may had IBS in addition to ur Gerd/Acid reflux issues.But when our stools get darker like u mention it could be that u have an ulser and it is bleeding.The darker ( tarrier it get's) this is a better possibility.
I strongly suggest u see ur GI dr and report to him ur issues.
U did not mention if/what meds u may be on for this or ne other health issue.
The meds can help u reduce the acid in ur stomach...try an OTC med until u see ur dr and follow the directions on the package.Also u may want to try the lifestyle changes noted in our Health Pages here on MedHelp.See foods to avoid and other tips.
If you are interested in a chart on stool's Please send me a PM (private message ) and I
will forward the link.
I hope u post updates on ur progress or ne other questions u may have.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.